# SDR USAA070300

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B57839Y30
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, BS 294 + 9, LBL 12.  REPLACED WITH NEW MOUNT PER SRM 51-10-02; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE: 1/2".
